Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
17 p, 792.7 KB Restricted independence in displacement function for better estimation of cyclicity / Chen, Xingwu (Sichuan University (Xina). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wang, Zhaoxia (University of Electronic Science and Technology of China. School of Mathematical Sciences) ; Zhang, Weinian (Sichuan University (Xina). Department of Mathematics)
Since the independence of focal values is a sufficient condition to give a number of limit cycles arising from a center-focus equilibrium, in this paper we consider a restricted independence to a parametric curve, which gives a method not only to increase the lower bound for the cyclicity of the center-focus equilibrium but also to be available when those focal values are not independent. [...]
2017 - 10.1016/j.jde.2017.02.015
Journal of differential equations, Vol. 262 (2017) , p. 5773-5791  

Vegeu també: autors amb noms similars
66 Wang, Z.
2 Wang, Zaiwei
1 Wang, Zemin
2 Wang, Zhaoming
1 Wang, Zhaosheng
1 Wang, Zhe
3 Wang, Zhen
5 Wang, Zhengwen
1 Wang, Zhenna
1 Wang, Zhenxing
1 Wang, Zhiguo
1 Wang, Zhihui
1 Wang, Zhiming M.
1 Wang, Zhini
1 Wang, Zhongfang
1 Wang, Zhongwei
1 Wang, Zhuonan
1 Wang, Ziqi
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.